alexa Neutropenic Enterocolitis Associated with Methotrexate Therapy for Rheumatoid Arthritis: A Case Report

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Neutropenic Enterocolitis Associated with Methotrexate Therapy for Rheumatoid Arthritis: A Case Report

Neutropenic enterocolitis is a rare, life-threatening disease, characterized by fever and abdominal pain in the setting of neutropenia. It occurs most commonly in oncologic patients who are profoundly neutropenic as a result of cytotoxic chemotherapy. Neutropenic enterocolitis as a complication of medical therapy for rheumatoid arthritis (RA) has been rarely reported in literature. We describe a patient with RA who developed neutropenic enterocolitis as a complication of methotrexate therapy.

Citation: Lin YJ, Chen HA, Chen PC (2014) Neutropenic Enterocolitis Associated with Methotrexate Therapy for Rheumatoid Arthritis: A Case Report. J Arthritis 3:126. 

 
  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
 
adwords